Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diarrhoea, nausea, no drinking and smoking, ate mushrooms. Stomach ulcer?

I have been feeling sick to my stomach on and off for almost a week now, I also have been using the washroom more frequently then often (sometimes Diarrhea ). The feeling as if I m going to throw up but I haven t yet at all. Some things they may be important are I am fairly stressed at the moment, I also almost never drink and do not smoke though I sometime have edibles (weed) no more then a few times a month. I also tried magic mushrooms for the first time a week ago a very safe amount and I did my research before hand , none of the other people I did them with have had the same problems. From what I read online I thought it could possibly be a stomach ulcer? Thanks in advanced.
Asked On : Fri, 20 Jul 2012
Answers:  2 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hi Liamem,
Welcome to healthcare magic!
Last thing first- You are very unlikely to have ulcer in stomach because it does not cause loose motions.
You are most likely having a gut infection(Gastroenteritis), it is over a week so more likely due to bacterial infection.
I would advise you to keep yourself well hydrated and take slightly more liquids orally than you are loosing in the stools.
You would get relief by antibiotics. Get them prescribed by your GP.
I would recommend a 5 days course of Ciprofloxacin and Tinidazole twice daily orally
I hope this advise would be helpful for you.

Still if you have any queries or doubts, please write me back,
I would be happy to solve them.

Wish you a great health!

Answered: Fri, 20 Jul 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
Thanks for query,
Your symptoms of frequent diarrhea & vomiting more likely due to your stress & not due to your mushrooms intake.
If you reduce your stress you gets relief of symptoms.
If you continue it you may consult your doctor.
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor